# SDR 2000UALA00360

- Difficulty date: June 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: 261D13181
- Part serial: 1197
- Condition: Defective
- Location: Vor System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS VARIABLE OMNI RANGE WILL NOT TEST.  *S/D*  THE VOR ANTENNA WAS FOUND DEFECTIVE.  THE VOR ANTENNA WAS REPLACED.
